MAUDE Adverse Event Report: TRANSMEDICS, INC. OCS LIVER SYSTEM

TRANSMEDICS, INC. OCS LIVER SYSTEM
Catalog Number 3200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
During instrumentation of a liver on the ocs system in the donor or, a leak was identified at the hepatic artery connector, specifically at the junction where the white plastic cover meets the connector body.The leak was temporarily sealed using dermabond glue, allowing perfusion to resume and the organ was subsequently transferred to a new ocs liver system prior to transport to the recipient site.The organ was ultimately declined for transplant due to concerns over rising lactate trends (which subsequently stabilized) and biopsy timing.Biopsy results obtained after turndown showed minimal necrosis (5%), and lactate levels eventually normalized.The abnormal lactate increase following transfer to a new ocs was likely a transient reaction investigation summary: inspection of the returned hepatic artery connector revealed a leak from the pressure transducers within the connector.Two components within the transducers separated.The root cause of the separation is under investigation with (b)(4) supplier.

Brand Name
OCS LIVER SYSTEM
Common Device Name
OCS LIVER SYSTEM
Manufacturer (Section D)
TRANSMEDICS, INC.
200 minuteman road, suite 302
andover MA 01810
Manufacturer (Section G)
TRANSMEDICS
200 minuteman road, suite 302
andover MA 01810
Manufacturer Contact
miriam provost
200 minuteman road, suite 302
andover, MA 01810
MDR Report Key23005495
Report Number3003152463-2025-00004
Device Sequence Number10517063
Product Code QQK
UDI-Device IdentifierB00944705
UDI-PublicB00944705
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P200031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number3200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown